# SDR ASAA2017050420646

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,661 hours, 11,167 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09165
- Condition: Failed
- Location: Autothrottle
- Part time: 10,707 hours, 3,046 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE. ACFT GROUNDED.  ACCOMPISHED AUTOTHROTTLE BITE PROCEDURE IAW FIM 22-31 TASK 801. FOUND NO CURRENT FAULTS. FOUND LOGGED SEVERAL ASM1 FAULTS, MESSAGES 22-31501, 22-315011, AND 22-31687. REMOVED AND INSTALLED NEW AMS 1 IAW AMM 22-31-91. PERFORMED STEP H. INSTALLATION TEST IAW AMM 22-31-91-400-801. SYSTEM OPS TEST NORMAL IAW LWMP SYSTEM TABLE,  ACCOMPLISHED A/T OPS TEST AND HGS SENSORS TESTS FOR FCC/AT, ALL TESTS PASSED.
